# SDR SWAA2022112364864

- Difficulty date: October 26, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 26,643 hours, 12,489 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FWD SERVICE DOOR THRESHOLD Z ANGLE. B.S. 294 - 328 RBL 58 / [01] BLENDED OUT CORROSION AT FWD SERVICE DOOR THRESHOLD UPPER SURFACE OF EXTRUDED ANGLE STA 294 - 328; RBL 58 PER SRM 51-10-02. DAMAGE FOUND OUT OF LIMITS PER SRM 53-10-15-1A-2 FIG. 103; DETAIL D.;[02] REMOVED AND REPLACED ANGLE PER SRM 51-10-02 AND SRM 51-40-02
